cardiologist-icon

Hypokalemia after effects

Hi i was diagnosed with hypokalemia two weeks before and my condition was very critical not able to raise my hand and walk on feet. I recovered very fast in hospital and now I joined my duty back when while returning from job I experienced small pain in my chest/heart I am not sure and shortness of breath and from then I get frequent pain in any part of my chest and some shortness of breath. There is very slight pain not to extreme but I have sound sleep but there is difficulty in breathing which lasts for 1-2 hours. My medications only include some anti anxiety medicines which I have stopped now. I will consult my doctor soon but till the time I want to know is it very dangerous...
views-icons 37 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hypokalemia after effects

doctor profile image
Answered
Hi. It is quite less likely that your chest pain and dyspnea has any relation to the hypokalemia episode. For more appropriate evaluation of your complaints, you should get these tests done: ECG, Chest X ray, 2D echo and if necessary a treadmill test. But before all this you should first meet a qualified cardiologist (DM/DNB cardiology) and get yourself properly examined and then discuss with him about these tests. If these yield negative results then you are less likely to have any heart problem. Hope this helps. Dr Chandrashekhar Munjewar, www.thefitheart.in
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO